A 43-year-old male asked:
Am experiencing pain and stiffness of knee joints after playing tennis. doctor says its osteoarthritis. cant stop playing tennis. whats the remedy?
1 doctor answer • 1 doctor weighed in
Emergency Medicine 19 years experience
Minimize sxs: If you really have osteoarthritis, then you can only minimize symptoms, but over time they will worsen. The symptomatic treatments involve medications and joint injections. Work with sports medicine or ortho to establish a treatment and monitoring plan. You can keep playing tennis, just realize that you may have to have a knee replacement down the road.
Created for people with ongoing healthcare needs but benefits everyone.
6k viewsAnswered >2 years ago
Last updated Mar 11, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.